... had bad stomach issues such as Nausea, Diarreah, extreme cramping everytime I drink, and no appetite. Do you think this could be from the patch? & Lasting this long?
Hello dawnross - Judging from your symptoms are you new in using narcotics??? It isn't unusual to have them and for lots of us they go away. But you also need to replace your electrolytes lost... that alone can cause cramping, restless legs at night and so on. Drink lots of water and you may need some pedialyte to get your electrolytes back on track.
You may not have an appetite so try to eat bland, soft food for now. Also, some people cannot tolerate the side effects at all.
Can I ask what you are being treated for? Are you on other meds as well?
Before using the patch were you receiving pain medicines from your doctor? This is very important because the fentanyl patch should only be given to those that can tollerate stronger pain medications.
Please contact your doctor as it sounds like you are not tollerating this medicine well. Be well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2017 • 4 answers
Updated 18 Mar 2018 • 3 answers
Updated 15 Apr 2016 • 1 answer
Fentanyl Transdermal - I just started taking the fentanyl patch 75mcg/hr. I was taking Roxicodone...
Updated 24 Jul 2017 • 1 answer
Updated 8 Oct 2018 • 1 answer